the worst effect ks ear congestion effecting my hearing, along with runny nose and dry cough. Anyone else have this problem particularly the ear congestion?
Hello sampson2003, & welcome to the site. A cough is a common side effect of lisinopril. I haven't heard of the congestion with the ears involved, but that doesn't mean it isn't causing it. Not all side effects are listed as some people may not have had them before. It does sound like you may also have an allergy going on with either lisinopirl or some other problem. Do you have allergies normally with other things? I would talk to your doctor about getting on a different med if it were me. There are many others that don't cause the cough you are having & hopefully changing meds will control your symptoms. I am giving you the link for lisinopril below. Wishing you the best...
I had to quit lisinopril after 1 week, when he doubled the dose my side effects went haywire. I had those you mentioned and more. I know many people take this drug without ill effects, but some of us evidently can't tolerate. Please talk to your doc asap and keep us posted.
I took lisinopril for 8 years. Had 9 surgeries for upper respiratory issues none of which helped. 5 days ago my new Dr. Told me to get off of lisinopril as to many it was poison to upper respiratory system. New doc was right on. The most unfortunate part is it has left me totally deaf in my left ear. It is poison. Get your doc to get you off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2013 • 3 answers
Updated 18 Jun 2013 • 1 answer
Updated 23 Feb 2019 • 2 answers
Updated 19 Oct 2015 • 1 answer
Updated 27 Apr 2016 • 1 answer